# SDR 2007UALA02798

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 59,220 hours, 17,083 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO GEAR DOOR EICAS MESSAGE AND IRREGULAR FUEL BURN.   INCREASE IN LOUD RUMBLE FROM MID CABIN AREA.   SEVERAL MESSAGES ON GEAR DOOR WARNING.  RH MAIN LANDING GEAR DOOR HANGS DURING GEAR SWING.  SUSPECT SEQUNCE VALVE UPLOCK SEQUENCE VALVE MALFUNCTIONING.
